# SDR 2025FA0000169

- Difficulty date: March 10, 2025
- Submitted: March 10, 2025
- Operation: General aviation
- Aircraft: N460CM
- Make and model: Boeing 767330
- Aircraft serial: 26984
- Aircraft time: 139,403 hours, 19,760 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Condition: Not Reported
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR - SECTION 46 - AFT CARGO - LONGERON CHORD FLANGE, L/H SIDE, STA 1065-1087, STR 23L-24L.
